Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

79 Publications


2015 | Journal Article | IST-REx-ID: 1824 | OA
Knebel J, Weber M, Krüger TH, Frey E. Evolutionary games of condensates in coupled birth-death processes. Nature Communications. 2015;6. doi:10.1038/ncomms7977
View | Files available | DOI
 

2015 | Journal Article | IST-REx-ID: 1864 | OA
Erdös L, Knowles A. The Altshuler–Shklovskii formulas for random band matrices II: The general case. Annales Henri Poincare. 2015;16(3):709-799. doi:10.1007/s00023-014-0333-5
View | DOI | Download Preprint (ext.)
 

2015 | Journal Article | IST-REx-ID: 2166 | OA
Erdös L, Knowles A. The Altshuler-Shklovskii formulas for random band matrices I: the unimodular case. Communications in Mathematical Physics. 2015;333(3):1365-1416. doi:10.1007/s00220-014-2119-5
View | DOI | Download Preprint (ext.)
 

2015 | Journal Article | IST-REx-ID: 1505 | OA
Bao Z, Pan G, Zhou W. Universality for the largest eigenvalue of sample covariance matrices with general population. Annals of Statistics. 2015;43(1):382-421. doi:10.1214/14-AOS1281
View | DOI | Download Preprint (ext.)
 

2015 | Journal Article | IST-REx-ID: 1506 | OA
Bao Z, Pan G, Zhou W. The logarithmic law of random determinant. Bernoulli. 2015;21(3):1600-1628. doi:10.3150/14-BEJ615
View | DOI | Download Preprint (ext.)
 

Filters and Search Terms

department=LaEr

Search

Filter Publications